# SDR UALA2010061402067

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 75,557 hours, 12,234 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Part serial: 341
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ADC FAILURE, RTFL.  CREW REPORTS SHORTLY AFTER ROTATION AND GEAR RETRACTION, APPEARED TO HAVE A RT AIR DATA SYS FAIL. F/O'S AIRSPEED IND, AND ALTIMETER WOUND UP, GOT FALSE AIRSPEED WARNINGS, RUDDER RATIO, TCAS, AND NUMEROUS OTHER AIR DATA DEPENDENT SYS FAILURES. SHORTLY AFTER THIS OCCURRED, ALL RETURNED TO NORMAL. APPROX 15 MINS LATER, RT AIR DATA FAILED AGAIN. WHEN SWITCHED TO ALT AIR DATA SOURCE, ALL OPS ARE NORMAL. REPLACED RT ADC. PERFORMED PITOT AND STATIC TEST IAW MM. ALL INDICATIONS IN FLT DECK ARE NORMAL WITH NO FLAGS.
